# SDR CALA2025092809340

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,537 hours, 14,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR ON AIRCRAFTWORK FIM TASK SMOKE OR FUMES IN THE CABIN, SOURCE UNKNOWN - FAULT ISOLATION.SMOKE ODOR IN THE FLT DECK & CABIN - CONDITIONAL INSPECTION.  REFERENCE: TASK 05-51-58-800-801-C3 OTBOUND CREW ON UA 875-24SEP SFO-HND CAME ON BOARD & NOTICED AN ODOR POSSIBLE OIL SMELL THROUGH OUT E CABIN.  APU HAD ALREADY BEEN TURNED ON PRIOR TO THEIR ARRIVAL.  SMELL WAS ALSO NOTICED IN THE FLT DECK.  PURSER ON THIS FLT WAS ALSO THE SAME PURSER ON INBOUND FLT UA 35-23SEP KIX-SFO.  HE HAD REPORTED AN OIL SMELL ON TAKE OFF FROM KIX & LANDING AT SFO VIA HIS CREW DEVICE TO THE INBOUND CREW.  INBOUND CREW DID NOT MAKE A WRITE UP UPON ARRIVAL AT SFO.  ACCOMPLISHED FIM TASK 49-10 TASK 808. INSPECTED APU INLET AND PNEUMATIC DUCTS FOR LEAKS. NO LEAKS NOTED. REMOVED APU IAW AMM 49-11-01-000-801.  ACPD APU FIREWALL INSPECTION .NO DEFECTS NOTED.  OK TO INSTALL NEW APU. INSTALLED APU IAW 49-11-01-400-807 UP TO STEP M.  TORQUE FOR 3 APU MOUNT COMPLETED APU INSTALLATION IAW AMM49-11-01-400-807. OPS & LEAK CHECKS OK.
